Lacunary strong A-convergence with respect to a sequence of modulus functions


Bilgin T.

APPLIED MATHEMATICS AND COMPUTATION, vol.151, no.3, pp.595-600, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 151 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00364-3
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.595-600

Abstract

The definition of lacunary strong A-convergence with respect to a modulus is extended to a definition of lacunary strong A-convergence with respect to a sequence of modulus functions. We study some connections between lacunary strong A-convergence with respect to a sequence modulus functions and lacunary A-statistical convergence, where A = (a(ik)) is an infinite matrix of complex numbers. (C) 2003 Elsevier Inc. All rights reserved.